# SDR RAIA00705009

- Difficulty date: May 5, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 14,952 hours, 13,507 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 8011 - ORD - NOSE WHEEL STEERING FAIL -MAKING GRINDING NOISE- STEERING MESSAGE INOP.  MAINTENANCE REMOVED AND REPLACED FEEDBACK POTENTIOMETER 7 DEG PROX SWITCH HARNESS CHECK GOOD.
